| Catalog Number |
8065751613 |
| Medical Device Problem Code |
Leak/Splash (1354)
| Health Effect - Clinical Code |
Insufficient Information (4580)
| Date of Event |
08/27/2026
Type of Reportable Event
Malfunction
Event or Problem Description
A customer reported via health authority that a leakage was observed in the cassette near the bag at unknown timing of surgery.The procedure type and procedure completion details were unknown, but the kit was replaced with another kit.There was no information about patient impact.
Additional Manufacturer Narrative
Investigation including root cause analysis is in progress.A supplemental mdr will be filed as necessary in accordance with 21 cfr 803.56 when additional reportable information becomes available.The manufacturer internal reference number is: (b)(4).